MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION ONE-LINK; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION ONE-LINK; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 7N8391
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a one-link extension set could not be connected to an angiocath.The reporter stated that a ultrasound-guided (usg) intravenous (iv) angiocath was placed, but the extension set could not be attached due to a small piece of plastic on the end of the extension set.There was no report of patient injury or medical intervention associated with this event.No additional information is available.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: d9, g2, h3, h4, h6(update codes), h11.H11: the device was received for evaluation.Visual inspection was performed on the returned sample which showed that the sample had a damaged component.A deformation was observed at the tip of the two-piece luer lock.The reported condition was verified.The cause of the issue was due to luer lock assembly process, an improper positioning of the component during assembly which is related to manufacturing.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
ONE-LINK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
parque industrial de cartago
apartado no. 1-7052
cartago
CS  
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25020904
Report Number1416980-2026-01474
Device Sequence Number10450694
Product Code FPA
UDI-Device Identifier00085412475400
UDI-Public(01)00085412475400(10)R25K12024
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K132734
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7N8391
Device Catalogue Number7N8391
Device Lot NumberR25K12024
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Supplement Date Received by Manufacturer05/28/2026
Initial Report FDA Received Date04/28/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ULTRASOUND-GUIDED (USG) INTRAVENOUS (IV) ANGIOCATH
Patient Age52 YR
Patient SexFemale
Patient RaceWhite